Home | About us | Editorial board | Search | Ahead of print | Current issue | Archives | Submit article | Instructions | Subscribe | Advertise | Contacts | Login 
  Users Online: 366 Home Print this page Email this page Small font sizeDefault font sizeIncrease font size  
CASE REPORT
Year : 2015  |  Volume : 5  |  Issue : 2  |  Page : 46-48

Sorafenib induced acral pigmentation: A new entity


Sudhaa Skin Centre, Jammu, Jammu and Kashmir, India

Correspondence Address:
Mrinal Gupta
Sudhaa Skin Centre, 35-A, Lane No. 7, Tawi Vihar, Sidhra, Jammu and Kashmir
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2231-0770.154199

Rights and Permissions

Sorafenib is a multikinase inhibitor commonly used for the treatment of advanced renal cell and hepatocellular carcinoma. The commonly reported dermatological adverse effects of Sorafenib include hand-foot syndrome (HFS), alopecia, pruritus, facial and scalp erythema, splinter hemorrhages, keratoacanthomas, squamous cell carcinomas and eruptive melanocytic naevi. We report a case of asymptomatic hyperpigmentation of the palms and soles in a patient receiving Sorafenib therapy for advanced renal cell carcinoma, in the absence of features of classic HFS, which has not been previously reported in the literature.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3081    
    Printed63    
    Emailed0    
    PDF Downloaded193    
    Comments [Add]    
    Cited by others 1    

Recommend this journal